I spend all day doing things to help but nothing seems to be working or making me better. I feel like I am worse. I'm getting a foot rub weekly in addition to every thing else - Reflexology and body pressure points.
My feet are clinging to the floor in an effort to help me stabilize myself. My legs feel 'different'. It's getting more difficult to walk. I feel and look stiffer.
It's harder for me to fix my meals between trying to stand and having shaky hands.
I'm having a harder time talking and making decisions. it's getting really hard to type.
About 3 years ago I went to the dermatologist and she gave me a cream. I got a horrid rash from it - My face was red and swollen. After trying natural remedies I went to the doctor and she gave me a shot. My face got better, but I developed a long list of about 20 symptoms and after about 30 days I went back to the doctor - she said not to worry, that they were just side effects from the shot she gave me and they would go away in a few days. She didn't tell me in advance what the side effects would be because she said I never would have agreed to the shot if I knew. It was after the shot that I noticed my handwriting changing and I stopped wearing high heels because of a lack of balance.
Hv, could this shot of steroids (I think that is what it was) have triggered my illness?
ps Remember I had a long-lasting speech reaction to the lithium and I am allergic to asprin (I break out in big bumps under my hair) Could I have an allergy to steroids?